# SDR FDEA201710022810

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT LONGERON SPLICE 7L AT BS 5-123 FOUND CRACKED.  THE LONGERON SPLICE WAS REMOVED IAW SRM 51-33-01-0G. A NEW LONGERON SPLICE WAS FABRICATED IAW DRAWING A5A7112 REVISION D, AND INSTALLED IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
